Neumann problem and one oblique-derivative problem for an improperly elliptic equation

  • V. P. Burskii
  • E. V. Lesina

Abstract

We investigate the solvability of an inhomogeneous Neumann problem and oblique-derivative problem for an improperly elliptic scalar differential equation with complex coefficients in a bounded domain. The model case where the domain is the unit disk and the equation does not have lower-order terms is studied. It is proved that the classes of boundary data for which the problems have unique solutions in a Sobolev space are the spaces of functions with exponentially decreasing Fourier coefficients.
Published
25.04.2012
How to Cite
BurskiiV. P., and LesinaE. V. “Neumann Problem and One Oblique-Derivative Problem for an Improperly Elliptic Equation”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 4, Apr. 2012, pp. 451-62, http://umj.imath.kiev.ua/index.php/umj/article/view/2589.
Section
Research articles